# SDR AALA202510036451

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 29,638 hours, 11,858 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING JOBCARD 26C20035003, EMERGENCY OXYGEN CONTAINER DOOR DOES NOT CLOSE ON ROW 1FD. MAINTENANCE REPLACED OXYGEN CONTAINER.
